Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Green stool, giving walamycin-DS and spolac, cured and repeats again

My four month old son s stool is green in color and five to six times a day. I have contacted doctor on 14/05/2012 and prescription was Walamycin-DS and Spolac was given at that time. He was quite normal for three four days. Now again same problem occoured. Please suggest...We also have drugs (Neopeptine drops, Bacigyl-n and Vizylac). Please suggest
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
A green colored stool in a child of four month with 5-6 bowel movements is a normal thing. He does not need so many antibiotics for treatment. Giving him curd and routine maternal feed will help him recover spontaneously in next 4-5 days. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor